Alert archive / Arkansas / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 42, NWS Jackson, MS

March 11, 2018Ashley County, Arkansas

NWS Jackson, MS issued this severe thunderstorm warning at Mar 11, 2018, 12:26 AM CST for Ashley County, Arkansas. It was in force for 79 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 11, 2018, 12:26 AM CST (06:26 UTC)
Expired
Mar 11, 2018, 1:45 AM CST
In force
79 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Ashley County, AR

The radar

The Little Rock radar (KLZK), 175 km from the middle of the area, began a volume at 06:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 11, 12:46 AM CSTHAIL 11 N Hamburg, ARQUARTER SIZE HAIL REPORTED BY PUBLIC.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 10, 8:33 PM CSTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 6.4 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2018-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1026 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2018-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1026 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1265 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
236 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.3

Open this sounding in Storm Lab

The text

As transmitted.

349 
WUUS54 KJAN 110626
SVRJAN
ARC003-110745-
/O.NEW.KJAN.SV.W.0042.180311T0626Z-180311T0745Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
1226 AM CST SUN MAR 11 2018

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Central Ashley County in southeastern Arkansas...

* Until 145 AM CST

* At 1225 AM CST, a severe thunderstorm was located over Old Milo, or
  8 miles north of North Crossett, moving east at 25 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees. 

* This severe thunderstorm will be near...
  Fountain Hill and Old Milo around 1230 AM CST. 
  Hamburg around 1245 AM CST. 
  Snyder around 105 AM CST. 
  Portland around 120 AM CST. 
  Parkdale around 125 AM CST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3329 9200 3331 9198 3335 9199 3336 9197
      3338 9196 3340 9197 3329 9146 3302 9146
      3324 9199 3328 9202
TIME...MOT...LOC 0625Z 289DEG 22KT 3330 9192 

HAIL...1.50IN
WIND...60MPH
 
$$

CME
4 follow-up statements
514 
WWUS54 KJAN 110659
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
1259 AM CST SUN MAR 11 2018

ARC003-110745-
/O.CON.KJAN.SV.W.0042.000000T0000Z-180311T0745Z/
Ashley AR-
1259 AM CST SUN MAR 11 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CST
FOR SOUTHEASTERN ASHLEY COUNTY...

At 1259 AM CST, a severe thunderstorm was located near Hamburg,
moving southeast at 25 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

This severe storm will be near...
  Parkdale around 130 AM CST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3321 9193 3329 9187 3324 9146 3302 9146
TIME...MOT...LOC 0659Z 304DEG 21KT 3319 9176 

HAIL...1.50IN
WIND...60MPH
 
$$

CME
199 
WWUS54 KJAN 110706
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
106 AM CST SUN MAR 11 2018

ARC003-110745-
/O.CON.KJAN.SV.W.0042.000000T0000Z-180311T0745Z/
Ashley AR-
106 AM CST SUN MAR 11 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CST
FOR SOUTHEASTERN ASHLEY COUNTY...

At 105 AM CST, a severe thunderstorm was located near Berlin, or 7
miles southeast of Hamburg, moving southeast at 30 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

This severe storm will be near...
  Parkdale around 125 AM CST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3317 9184 3327 9171 3324 9146 3302 9146
TIME...MOT...LOC 0705Z 294DEG 25KT 3316 9170 

HAIL...1.50IN
WIND...60MPH
 
$$

CME
186 
WWUS54 KJAN 110717
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
117 AM CST SUN MAR 11 2018

ARC003-110745-
/O.CON.KJAN.SV.W.0042.000000T0000Z-180311T0745Z/
Ashley AR-
117 AM CST SUN MAR 11 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CST
FOR SOUTHEASTERN ASHLEY COUNTY...

At 117 AM CST, a severe thunderstorm was located near Parkdale, or
near Wilmot, moving southeast at 30 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

This severe storm will be near...
  Parkdale around 125 AM CST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3313 9173 3321 9164 3317 9146 3302 9146
TIME...MOT...LOC 0717Z 294DEG 26KT 3312 9161 

HAIL...1.75IN
WIND...60MPH
 
$$

CME
477 
WWUS54 KJAN 110735
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
135 AM CST SUN MAR 11 2018

ARC003-110745-
/O.CON.KJAN.SV.W.0042.000000T0000Z-180311T0745Z/
Ashley AR-
135 AM CST SUN MAR 11 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CST
FOR SOUTHEASTERN ASHLEY COUNTY...

At 135 AM CST, a severe thunderstorm was located near Parkdale, or
near Wilmot, moving east at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

this severe thunderstorm will remain over mainly rural areas of
southeastern Ashley County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3308 9161 3315 9153 3313 9146 3302 9146
TIME...MOT...LOC 0735Z 289DEG 22KT 3308 9148 

HAIL...1.00IN
WIND...60MPH
 
$$

CME

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 10, 6:32 PM CST, 5 hours 54 minutes earlier.

Area forecast discussion, Mar 10, 6:32 PM CST, 5 hours 54 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
632 PM CST Sat Mar 10 2018

.UPDATE...
Updated for 00Z aviation discussion

&&

.AVIATION...
00Z TAF discussion:
Isold TSRA wl cont to track east along and north of HWY 82 this
evng before more widespread TSRA activity spreads into the area
from the northwest. VFR conds wl prevail away from TSRA activity
but conditions are expected to lower from the nw after 05Z. IFR
conds are expected to prevail Sunday morning then gradually
improve to MVFR cigs during the aftn. /22/

&&

.DISCUSSION...
Today and Tonight...Weak low level southerly flow has allowed
afternoon warming to mix away any appreciable moisture from
earlier. Thus, convection that has developed in the deeper
moisture west of the MS river has had trouble moving to the east.
Better low level moisture will begin spreading back into the area
tonight as flow increases in advance of a storm system rapidly
dropping southeast from the Plains. Sharpening warm frontal
boundary over the northern portions looks to briefly push north
during the evening, then come back south as upper support moves
in. Deep shear already in place and increasing
moisture/instability will allow for supercell development along
the boundary later tonight with cells moving southeast along it.
Cells along the boundary look to eventually congeal into a QLCS
after midnight and begin pushing south. Though the CAM guidance
has been consistent with this scenario, differences do exist with
the timing which will affect just how far south the severe weather
threat exists later tonight. Although convection may begin to
impact far southern areas during the diurnal convective minimum
around mid morning, frontal boundary along with increasing heating
should be sufficient maintain a marginal severe weather threat
there./26/

.Sunday night through Friday night...Pretty quiet long term is in
store for the ArkLaMiss. A few lingering showers will be possible
in the east and southeast Sunday evening, but all of the activity
should move east by midnight. Cold high pressure ridging will
build in overnight, with lows falling into the upper 30s to low
40s. High pressure will continue to build in across the area on
Monday, with cool high temperatures in the 50s across most of the
area. Another cold front will move across the area Tuesday morning
and this will mainly be a reinforcing shot of cold air.

Little will change Tuesday into Wednesday, but overnight lows will
fall below freezing, mainly for areas along and east of I-55 and
north of I-20. An elevated frost/freeze area has been introduced
for in the HWO and Graphicasts. Another cold night is on tap
Wednesday night with lows falling into the low/mid 30s once again.
The surface high will shift to the east on Thursday, and this will
allow for warmer temperatures in the 60s on Thursday. Both the
GFS/ECMWF indicate that moisture will increase on Friday into the
weekend, with an increased chance for showers/thunderstorms./15/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       62  70  40  58 /  53  86  12   3
Meridian      59  71  41  58 /  48  88  18   4
Vicksburg     62  68  41  58 /  54  70   9   2
Hattiesburg   62  74  44  62 /  40  73  31   3
Natchez       65  73  41  58 /  53  74  13   2
Greenville    57  64  39  56 /  82  18   4   1
Greenwood     58  65  39  55 /  93  26   5   3

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

15/22/26
Hazardous weather outlook, Mar 11, 12:13 AM CST, 13 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Jackson MS
1213 AM CST Sun Mar 11 2018

ARZ074-075-LAZ007>009-MSZ019-025-027-028-034>037-040>043-047-
120615-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Sunflower-
Leflore-Carroll-Montgomery-Washington-Humphreys-Holmes-Attala-
Issaquena-Sharkey-Yazoo-Madison MS-Warren-
1213 AM CST Sun Mar 11 2018

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, northwest Mississippi, and west central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Rest of Tonight

FLOODING
THREAT...Limited
TIMING...Rest of Tonight

Severe storms will be possible tonight with the main risks being
large hail and damaging winds, although a few tornadoes cannot be
ruled out.

Localized flash flooding will be possible tonight as thunderstorms
will have the potential to bring 1 to 3 inches of rainfall in a
relatively short amount of time, with locally higher amounts
possible. The flooding threat will be greatest in backwater areas
along the Mississippi River.

(www.weather.gov/images/jan/graphicast/image2.png)
(www.weather.gov/images/jan/graphicast/image3.png)

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Frost will be possible Tuesday night and Wednesday night as low
temperatures fall to around freezing with light winds and clear
skies. Minor damage to unprotected sensitive vegetation is
possible. As this is still a few days away, expected conditions
and affected areas may change.

(www.weather.gov/images/jan/graphicast/image4.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

MSZ018-026-120615-
Bolivar-Grenada-
1213 AM CST Sun Mar 11 2018

This hazardous weather outlook is for portions of north central
Mississippi, and northwest Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Rest of Tonight

FLOODING
THREAT...Limited
TIMING...Rest of Tonight

Isolated Severe storms will be possible tonight with the main
risks being hail and damaging winds.

Localized flash flooding will be possible tonight as thunderstorms
will have the potential to bring 1 to 3 inches of rainfall in a
relatively short amount of time, with locally higher amounts
possible. The flooding threat will be greatest in backwater areas
along the Mississippi River.

(www.weather.gov/images/jan/graphicast/image2.png)
(www.weather.gov/images/jan/graphicast/image3.png)

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Frost will be possible Tuesday night and Wednesday night as low
temperatures fall to around freezing with light winds and clear
skies. Minor damage to unprotected sensitive vegetation is
possible. As this is still a few days away, expected conditions
and affected areas may change.

(www.weather.gov/images/jan/graphicast/image4.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

LAZ015-016-MSZ032-038-039-044>046-048>052-120615-
Richland-Madison LA-Choctaw-Winston-Noxubee-Leake-Neshoba-Kemper-
Hinds-Rankin-Scott-Newton-Lauderdale-
1213 AM CST Sun Mar 11 2018

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, and east central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Rest of Tonight

FLOODING
THREAT...Limited
TIMING...Rest of Tonight

Severe storms will be possible tonight with the main risks being
large hail and damaging winds, although a few tornadoes cannot be
ruled out.

Localized flash flooding will be possible tonight as thunderstorms
will have the potential to bring 1 to 3 inches of rainfall in a
relatively short amount of time, with locally higher amounts
possible. The flooding threat will be greatest in backwater areas
along the Mississippi River.

(www.weather.gov/images/jan/graphicast/image2.png)
(www.weather.gov/images/jan/graphicast/image3.png)

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Frost will be possible Tuesday night and Wednesday night as low
temperatures fall to around freezing with light winds and clear
skies. Minor damage to unprotected sensitive vegetation is
possible. As this is still a few days away, expected conditions
and affected areas may change.

(www.weather.gov/images/jan/graphicast/image4.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

MSZ029>031-033-120615-
Webster-Clay-Lowndes-Oktibbeha-
1213 AM CST Sun Mar 11 2018

This hazardous weather outlook is for portions of north central
Mississippi, and northeast Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Rest of Tonight

FLOODING
THREAT...Limited
TIMING...Rest of Tonight

Isolated Severe storms will be possible tonight with the main
risks being hail and damaging winds.

Localized flash flooding will be possible tonight as thunderstorms
will have the potential to bring 1 to 3 inches of rainfall in a
relatively short amount of time, with locally higher amounts
possible. The flooding threat will be greatest in backwater areas
along the Mississippi River.

(www.weather.gov/images/jan/graphicast/image2.png)
(www.weather.gov/images/jan/graphicast/image3.png)

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Frost will be possible Tuesday night and Wednesday night as low
temperatures fall to around freezing with light winds and clear
skies. Minor damage to unprotected sensitive vegetation is
possible. As this is still a few days away, expected conditions
and affected areas may change.

(www.weather.gov/images/jan/graphicast/image4.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region through the
rest of tonight.

LAZ023>026-MSZ053>066-072>074-120615-
Franklin LA-Catahoula-Tensas-Concordia-Claiborne-Copiah-Simpson-
Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-Lawrence-
Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
1213 AM CST Sun Mar 11 2018

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, east central Mississippi, and
south central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Today through Tonight

Isolated severe storms will be possible through mid Sunday morning
with the main risks being large hail and damaging winds, although
a few tornadoes cannot be ruled out.

(www.weather.gov/images/jan/graphicast/image2.png)

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Frost will be possible Tuesday night and Wednesday night as low
temperatures fall to around freezing with light winds and clear
skies. Minor damage to unprotected sensitive vegetation is
possible. As this is still a few days away, expected conditions
and affected areas may change.

(www.weather.gov/images/jan/graphicast/image4.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region through
mid Sunday morning.

50

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

*FLOODING*
Extreme...Confident in significant flooding.
Significant...Significant flooding possible.
Elevated...Confident in flooding.
Limited...Flooding possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   www.weather.gov/jan/safe
Latest Weather Briefing...
   www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   www.spc.noaa.gov/
Meso Analysis...
   www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   www.spc.noaa.gov/products/outlook/
Storm Reports...
   www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   www.weather.gov/jan/precipmaps

River Forecast Center...
   www.weather.gov/lmrfc/
Significant River Flood Outlook...
   www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Special weather statement, Mar 10, 11:13 PM CST, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Jackson MS
1113 PM CST SAT MAR 10 2018

MSZ042-043-110600-
Yazoo MS-Madison MS-
1113 PM CST SAT MAR 10 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN YAZOO AND NORTH
CENTRAL MADISON COUNTIES UNTIL MIDNIGHT CST...

At 1113 PM CST, Meteorologists were tracking a strong thunderstorm
near Benton, or near Yazoo City, moving east at 30 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Benton around 1120 PM CST.
  Vaughan around 1145 PM CST.
  Way around 1150 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

A severe thunderstorm watch remains in effect until 500 AM CDT for
central Mississippi.

LAT...LON 3277 9041 3291 9035 3287 8994 3265 9000
TIME...MOT...LOC 0513Z 283DEG 25KT 3282 9032

TW
Local storm report, Mar 10, 11:41 PM CST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1141 PM CST SAT MAR 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     HAIL             MONTROSE                33.30N 91.50W
03/10/2018  E1.25 INCH       ASHLEY             AR   PUBLIC

            HALF DOLLAR SIZE HAIL REPORTED IN MONTROSE,
            AR BY SOCIAL MEDIA.

&&
Local storm report, Mar 10, 11:49 PM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1149 PM CST SAT MAR 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     HAIL             8 W BELZONI             33.18N 90.69W
03/10/2018  E1.00 INCH       WASHINGTON         MS   PUBLIC

            QUARTER SIZE HAIL REPORTED VIA SOCIAL MEDIA.

&&
Local storm report, Mar 10, 11:58 PM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1158 PM CST SAT MAR 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     HAIL             2 SSW ISOLA             33.24N 90.60W
03/10/2018  E2.00 INCH       HUMPHREYS          MS   PUBLIC

            EGG SIZE HAIL REPORTED VIA SOCIAL MEDIA NEAR
            ISOLA.

&&
Special weather statement, Mar 11, 12:11 AM CST, 15 minutes before
Special Weather Statement
National Weather Service Jackson MS
1211 AM CST SUN MAR 11 2018

MSZ046-110715-
Kemper MS-
1211 AM CST SUN MAR 11 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN KEMPER COUNTY UNTIL 115
AM CST...

At 1211 AM CST, Meteorologists were tracking a strong thunderstorm
near Bluff Springs, or near Preston, moving east at 25 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  De Kalb around 1225 AM CST.
  Electric Mills around 1250 AM CST.

Other locations impacted by this storm include Scooba.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

A severe thunderstorm watch remains in effect until 500 AM CDT for
east central Mississippi.

LAT...LON 3268 8838 3271 8883 3293 8882 3293 8835
TIME...MOT...LOC 0611Z 271DEG 23KT 3283 8877

TW
Local storm report, Mar 11, 12:13 AM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1213 AM CST SUN MAR 11 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1042 AM     HAIL             12 NNW PEARL RIVER      32.95N 89.31W
03/10/2018  E1.00 INCH       WINSTON            MS   FIRE DEPT/RESCUE

            QUARTER SIZE HAIL REPORTED NEAR ZAMA.
            REPORTED BY FIRE DEPARTMENT.

&&

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 8:23 PM CSTSpecial Weather StatementJANDesha52 min
Mar 10, 9:29 PM CSTSevere Thunderstorm WarningJANChicot46 min
Mar 10, 9:46 PM CSTSpecial Weather StatementJANAshley44 min
Mar 10, 9:57 PM CSTSevere Thunderstorm WarningJANAshley, Chicot48 min
Mar 10, 10:24 PM CSTSevere Thunderstorm WarningJANChicot66 min
Mar 10, 10:39 PM CSTSevere Thunderstorm WarningJANChicot66 min
Mar 11, 1:01 AM CSTSevere Thunderstorm WarningJANChicot19 min
Mar 11, 1:27 AM CSTSevere Thunderstorm WarningJANAshley, Chicot63 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.